Reports arose several years ago that indicated that Concerta does cause weight loss. It is a possible side effect, however, not everyone experiences it.
Concerta is a prescription medication that is used to treat attention deficit disorder or ADD. It is also used to treat ADHD which is a hyperactivity disorder commonly found in children and pre-teens. The drug is highly effective in treating these conditions but does pose a few side effects.
One of the most common side effects in using Concerta is weight loss. The drug is considered to act as a stimulant that actually has adverse effects on the brain when dealing with ADD or ADHD. Since the drug acts as a stimulant to the body, weight loss sometimes arises. Concerta has also been linked to delayed growth in a Childs physical development over long-term use of the drug. This may also be as a result of the weight loss experienced when taking Concerta.
While some Concerta users do not experience any of the side effects, particularly weight loss, some do. If you or your child are losing weight and you are concerned about it being a side effect of taking Concerta, it is best to consult with the treating doctor. Your doctor can help you decide if it is the Concerta that does cause the weight loss of something else.
© 1997 - 2017 LosingWeight.com. All rights reserved.